# SDR DXTA2022020256030

- Difficulty date: February 1, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 5,634 hours, 4,494 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010701
- Part serial: 024SA
- Condition: Defective
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BRK FAIL YELLOW CAS: REPEAT WRITE UP. YELLOW BRK FAIL CAS MESSAGE DISPLAYED AFTER TAKEOFF. DIVERTED TO KLNK.  CW QRH. NO NORMAL BRAKES. STOPPED WITH EMERGENCY BRAKES IAW CHECKLIST. TOWED OFF RUNWAY.///SIGN-OFF///REPLACED BRAKE CONTROL UNIT WITH CUSTOMER SUPPLIED REPAIRED UNIT.  OPS AND LEAL CHECK GOOD.  IAW EMB 505 AMM 32-41-07-400-801
